# SDR R61A201802160166

- Difficulty date: January 29, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 21,202 hours, 14,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Frames 87-94
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CENTER FUSELAGE WET AREA 53-23 RT BEAM Y +10.748.  REMOVED DAMAGED BEAM IAW SRM 51-40-08.   LOCATED & DRILLED A NEW BEAM, INSTALLED THE BEAM IAW SRM 51-40-08.
